# SDR SWAA2023090687235

- Difficulty date: August 8, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS947 RBL21 AND WL179 AT AFT CARGO COMPARTMENT 2023-490605<[01] REPLACED WEB - INTERCOSTAL LOCATED BS927 TO BS947 RBL21 AND WL179 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7500 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1: REPLACED WEB - INTERCOSTAL LOCATED BS927 TO BS947 RBL21 AND WL179 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7500 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1:  REPLACED WEB - INTERCOSTAL LOCATED BS927 TO BS947 RBL21 AND WL179 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7500 REV. - RII; SEE INDIVIDUAL SIGN OFF BELOW.
